# SDR DALA1105149864

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 522-541 L24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BETWEEN STA 522-541 RT SIDE LONGERON 24 HAS 2EA CUTOUTS IN TOP LEG OF LONGERON.  REMOVED SECTION OF LONGERON 24 RT SIDE FROM STA 491 TO STA 569. NDT NO CRACKS NOTED.  REPLACED WITH NEW SECTION OF LONGERON LOCATED, DRILL  AND INSTALLED IAW SRM 53-02, FIG 18, 51-30-02, 51-30-05, 51-10-3, 51-10-01, 51-10-4, 51-10-02. NDT SPM 06-10-01.001.  REQUIRED INSPECTION COMPLETED.
